6 doctors weighed in:
Do any Crohn's disease medications get your baby sick?
6 doctors weighed in

Dr. Derrick Lonsdale
Preventive Medicine
5 doctors agree
In brief: Possibly
I assume that you are pregnant to ask this question.
All medicines have "side effects" that might affect the baby in the womb. You should check ths out with the doctor who is prescribing the medication.

In brief: Possibly
I assume that you are pregnant to ask this question.
All medicines have "side effects" that might affect the baby in the womb. You should check ths out with the doctor who is prescribing the medication.
Dr. Derrick Lonsdale
Dr. Derrick Lonsdale
Thank
1 comment
Dr. Sonia Rapaport
If you're breastfeeding, check with your baby's pediatrician or a doctor with expertise in lactation.
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors